Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 614938, 4 pages
http://dx.doi.org/10.1155/2013/614938
Research Article

Multivariate Likelihood Ratio Order for Skew-Symmetric Distributions with a Common Kernel

Wolters Kluwer Financial Services, Seefeldstraße 69, 8008 Zürich, Switzerland

Received 2 October 2013; Accepted 24 October 2013

Academic Editors: A. Hutt, E. Marchand, C. A. Tudor, and A. Volodin

Copyright © 2013 Werner Hürlimann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Azzalini and A. Capitanio, “Distributions generated by perturbation of symmetry with emphasis on a multivariate skew t-distribution,” Journal of the Royal Statistical Society B, vol. 65, no. 2, pp. 367–389, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Wang, J. Boyer, and M. G. Genton, “A skew-symmetric representation of multivariate distributions,” Statistica Sinica, vol. 14, no. 4, pp. 1259–1270, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Azzalini and G. Regoli, “Some properties of skew-symmetric distributions,” Annals of the Institute of Statistical Mathematics, vol. 64, no. 4, pp. 857–879, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer, New York, NY, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Karlin and Y. Rinott, “Classes of orderings of measures and related correlation inequalities. I. Multivariate totally positive distributions,” Journal of Multivariate Analysis, vol. 10, no. 4, pp. 467–498, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Whitt, “Multivariate monotone likelihood ratio and uniform conditional stochastic order,” Journal of Applied Probability, vol. 19, no. 3, pp. 695–701, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. L. Lehmann, “Ordered families of distributions,” Annals of Mathematical Statistics, vol. 26, pp. 399–419, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. D. Esary, F. Proschan, and D. W. Walkup, “Association of random variables, with applications,” Annals of Mathematical Statistics, vol. 38, pp. 1466–1474, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Alam and K. M. L. Saxena, “Positive dependence in multivariate distributions,” Communications in Statistics, vol. 10, no. 12, pp. 1183–1196, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Gerasimov, V. Kruglov, and A. Volodin, “On negatively associated random variables,” Lobachevskii Journal of Mathematics, vol. 33, no. 1, pp. 47–55, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet